Welcome

Guest

to Ivory Garden Dissociative Identity Disorder Support Group and Chat

Log in

I forgot my password

Welcome to Ivory Garden DID Support Forum


Welcome Guests to Ivory Garden DID Support Forum

Come on in and take a look around.


Ivory Garden Dissociative Identity Disorder Group
is a private community.

Please Apply.

Visit site

Create your chat login


Please use your exact IG-DID membername so that the avatar loading will work correctly








Search Entire Site

Community Updates

Our Goal

OUR GOAL

To provide a unique environment where folks who have experienced trauma can openly and safely talk. We strive to respect, validate, and learn from each other.

ACHIEVING OUR GOAL

Achieving our goal requires cooperative collaboration amongst members and staff. Members posts remain appropriate and relevant to topics. Terms of Service are clearly posted to help members maintain the dignity of the board. Members of this group are at a stage in their healing to independently regulate their own behavior, as well as keeping themselves safe while on the forums. Staff regularly monitor posts and replies to ensure the board remains a safe and comfortable environment of learning for everyone.

As a friendly and kind community, we validate each other as equally special and significant.

These forums are active and the community not too large or too small - about 400 post per day. There are many forums on different topics. The topics range in subject matter also. You are welcome to interact as you feel comfortable.

This is a safe place for members. We encourage building coping skills, learning from each other and material shared. We discourage sharing explicit memories of past abuse. We feel that processing memories be done with professionals. There are no practicing therapists on these forums. Therefore, topics that call for therapist type responses are discouraged.

Feel free to look around. Realize that, as a guest, your view of the forums is minimal. These forums are otherwise private to the public view and/or search engines.

We have literally hundreds of articles and provide workshops for everyone. Please feel free to email me anytime with questions. I am also providing a tutorial that should help with navigating our site.

The very best to you,
Felicity Lee
"owner"
felicity4us2@gmail.com

  • Post new topic
  • Reply to topic

Fanapt

Share
avatar
Guest
Guest

Fanapt

Post by Guest on 9/24/2012, 2:44 pm

Has anyone tried Fanapt? This is my first week (3rd day) and I think it will work well with me. There are only minor concerns; since the first day I've had a back cramp that won't relax, and I feel like I'm in a time loop. Also, I feel displaced, like I'm no longer between worlds, instead I'm not part of any world, and I have to focus extra hard to do what needs to be done (I suppose you could call this "spacey") .

The last one bothers me the most, because I have always relied on my intuition. Now it seems like I'm no longer in touch with it, and that is unsettling.

-AJ
avatar
FairyDustFlyers
100+ Posts
100+ Posts

Re: Fanapt

Post by FairyDustFlyers on 9/26/2012, 10:13 am

Although I have not tried this med, I've tried pretty much everything out there, including most of the atypical antipsychotics. Those feelings sound pretty serious to me, although a lot of side effects go away after the first month or so. I guess it would depend on what your symptoms were before you started, ie - is the cure better than the disease? Have you read possible long term side effects? When a med works well for you it is really great! Over the years I have had some really good experiences with meds and some really bad ones, I mean permanent health problems caused by a med I took for one year. I never thought those more serious side effects listed would happen to me, but they did, with more than one drug, so I just wanted to say please be thoroughly informed about anything you take. I do still take several meds, so I'm not saying don't take it by any means. Hope you do well!

kkruty
5,000+ Posts
5,000+ Posts

Re: Fanapt

Post by kkruty on 9/26/2012, 10:21 am

It took me a long while to find the right meds to be on. Any side effects I was taken off and another was tried. Right now I'm on a number of different meds and I have been on this suite for a number of years. One of my meds had the side effect of falling backwards when I got up. needless to say I went off that one ,but that wasn't on the list of side effects.
avatar
Guest
Guest

Re: Fanapt

Post by Guest on 10/11/2012, 12:16 pm

Ok, now I'm frustrated! Not because of you, oh no, because the once numbing effect that I became accustomed to, has now faded away. I am now antsy, squirrely in fact; and, I find that I have less control over staying calm or motivated then I did before the meds. This was 3 weeks ago, and perhaps this too will fade, but at this moment, I don't know what to do.
avatar
FairyDustFlyers
100+ Posts
100+ Posts

Re: Fanapt

Post by FairyDustFlyers on 10/11/2012, 1:00 pm

Does your pdoc know how you are feeling? Meds are funny. I have had several times when they quit working. They call it poop out syndrome. Pdoc would either increase dose or switch meds. I am so sorry you are feeling this way. Three weeks is an incredibly long time to feel that way. You are so strong! Please hang in there and know that I know what you are going through and I'm here for you.

Rachal
avatar
Guest
Guest

Re: Fanapt

Post by Guest on 11/6/2012, 9:52 am

I went to the Neurologist because my psychiatrist wants to know why I was having seizures on Prozac. He said that Prozac lowers the bodies ability to withstand seizure like activity, and it made sense that I had 6 seizures in 3 months on the medication. He wants to put me on Depakote because it is an anti-seizure/mood stabilizer. I'm concerned about taking it AND Fanapt. I brought this up to my psych, but he doesn't want to take me off Fanapt because my moods have, for the most part, stabilized.

I have never taken a medication on a regular basis before, and now they want me to take two! I think it's overkill.
  • Post new topic
  • Reply to topic

Current date/time is 5/27/2017, 8:35 am